Davide Bianchi
Cited by
Cited by
Iterated fractional Tikhonov regularization
D Bianchi, A Buccini, M Donatelli, S Serra-Capizzano
Inverse Problems 31 (5), 055005, 2015
Laplacian cut-offs, porous and fast diffusion on manifolds and other applications
D Bianchi, AG Setti
Calculus of Variations and Partial Differential Equations 57 (1), 4, 2018
Regularization preconditioners for frame-based image deblurring with reduced boundary artifacts
Y Cai, M Donatelli, D Bianchi, TZ Huang
SIAM Journal on Scientific Computing 38 (1), B164-B189, 2016
On generalized iterated Tikhonov regularization with operator-dependent seminorms
D Bianchi, M Donatelli
Verlag der Österreichischen Akademie der Wissenschaften, 2017
Analysis of the spectral symbol associated to discretization schemes of linear self-adjoint differential operators
D Bianchi
Calcolo 58 (3), 38, 2021
Spectral analysis of finite-dimensional approximations of 1d waves in non-uniform grids
D Bianchi, S Serra-Capizzano
Calcolo 55 (4), 47, 2018
Asymptotic spectra of large (grid) graphs with a uniform local structure (part I): theory
A Adriani, D Bianchi, S Serra-Capizzano
Milan Journal of Mathematics 88 (2), 409-454, 2020
Constructive approach to the monotone rearrangement of functions
G Barbarino, D Bianchi, C Garoni
Expositiones Mathematicae 40 (1), 155-175, 2022
The generalized porous medium equation on graphs: existence and uniqueness of solutions with data
D Bianchi, AG Setti, RK Wojciechowski
Calculus of Variations and Partial Differential Equations 61 (5), 171, 2022
Graph Laplacian for image deblurring
D Bianchi, A Buccini, M Donatelli, E Randazzo
Electronic Transactions on Numerical Analysis 55, 169-186, 2022
Uniformly convex neural networks and non-stationary iterated network Tikhonov (iNETT) method
D Bianchi, G Lai, W Li
Inverse Problems 39 (5), 055002, 2023
Compatibility, embedding and regularization of non-local random walks on graphs
D Bianchi, M Donatelli, F Durastante, M Mazza
Journal of Mathematical Analysis and Applications 511 (1), 126020, 2022
Structure preserving preconditioning for frame-based image deblurring
D Bianchi, A Buccini, M Donatelli
Computational Methods for Inverse Problems in Imaging, 33-49, 2019
Graph approximation and generalized Tikhonov regularization for signal deblurring
D Bianchi, M Donatelli
2021 21st International Conference on Computational Science and Its …, 2021
Qualitative properties of bounded subsolutions of nonlinear PDEs
D Bianchi, S Pigola, AG Setti
Journal de Mathématiques Pures et Appliquées 144, 137-163, 2020
Asymptotic spectra of large (grid) graphs with a uniform local structure, Part II: Numerical applications
A Adriani, D Bianchi, P Ferrari, S Serra-Capizzano
Journal of Computational and Applied Mathematics 437, 115461, 2024
Generalized structure preserving preconditioners for frame-based image deblurring
D Bianchi, A Buccini
Mathematics 8 (4), 468, 2020
Graph Laplacian and Neural Networks for Inverse Problems in Imaging: GraphLaNet
D Bianchi, M Donatelli, D Evangelista, W Li, EL Piccolomini
International Conference on Scale Space and Variational Methods in Computer …, 2023
On the asymptotic spectral distribution of increasing size matrices: test functions, spectral clustering, and asymptotic estimates of outliers
D Bianchi, C Garoni
Convergence analysis and parameter estimation for the iterated Arnoldi-Tikhonov method
D Bianchi, M Donatelli, D Furchì, L Reichel
arXiv preprint arXiv:2311.11823, 2023
The system can't perform the operation now. Try again later.
Articles 1–20